应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
2011, Vol. 27(2): 210-223    DOI:
Dividend Payments in Jump-Diffusion Risk Model with Interest and Constant Dividend Barrier
Ding Fangqing,Yao Dingjun
Hefei University,Nanjing University of
Finance and Economics
Received null  Revised null
Supporting info
null
  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn